Computer simulations of multiplicative stochastic differential equations

Drummond P.D. and Mortimer I.K. (1991) Computer simulations of multiplicative stochastic differential equations. Journal of Computational Physics, 93 1: 144-170. doi:10.1016/0021-9991(91)90077-X

Author Drummond P.D.
Mortimer I.K.
Title Computer simulations of multiplicative stochastic differential equations
Journal name Journal of Computational Physics
ISSN 1090-2716
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1016/0021-9991(91)90077-X
Open Access Status Not yet assessed
Volume 93
Issue 1
Start page 144
End page 170
Total pages 27
Subject 1706 Computer Science Applications
3100 Physics and Astronomy
Abstract A class of robust algorithms for the computer simulation of stochastic differential equations with multiplicative noise is investigated. Excellent agreement is obtained with the known analytic behaviour of the Kubo oscillator in the white noise limit. The algorithms include a known first-order one-dimensional explicit method, as well as implicit methods of increased stability. A distinction is drawn between classes of stochastic differential equations depending on the type of spatial variation or curvature defined by the diffusion tensor. This allows greatly simplified numerical implementations of the new algorithms in certain cases. The results of different techniques are compared for the case of the Kubo oscillator, where a semi-implicit technique gives the greatest accuracy.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 67 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 77 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 14:57:43 EST by System User